MathSciNet Relay Station
MathSciNet bibliographic data
MR2552219 (2011d:65251) 65M12 (35L60 35L65 45K05 76M12)
Droniou, Jérôme A numerical method for fractal conservation laws. Math. Comp. 79 (2010), no. 269, 95–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement